# SDR F3LA2024101400155

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 17,171 hours, 7,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001337969-0010_AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE A CRACK WAS FOUND ON LH SHEAR PLATE BETWEEN FR 69 TO FR 70.  REPLACEMENT IS REQIURED.  PERFORMED REPLACEMENT OF LH SHEAR PLATE BETWEEN FR 69 TO FR 70 IAW-SRM-51-72-11-REV 41.  MX ACTION IS ACCEPTABLE.
